MathSciNet Relay Station
MathSciNet bibliographic data
MR1879967 47A57 (30E05 46J99 46L99)
Solazzo, James P. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1437–1445 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement